MathSciNet Relay Station
MathSciNet bibliographic data
MR2358512 (2008m:55017) 55P43 (19L41 55N15)
Baker, Andrew; Richter, Birgit Uniqueness of $E\sb \infty$ structures for connective covers. Proc. Amer. Math. Soc. 136 (2008), no. 2, 707–714 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement